×

Found 435 Documents (Results 1–100)

One-dimensional flows of a polytropic gas: Lie group classification, conservation laws, invariant and conservative difference schemes. (English) Zbl 07619775

Luo, Albert C. J. (ed.) et al., Symmetries and applications of differential equations. In memory of Nail H. Ibragimov (1939–2018). Beijing: Higher Education Press; Singapore: Springer. Nonlinear Phys. Sci., 61-98 (2021).
MSC:  35B06 35B07 35Q35
PDF BibTeX XML Cite
Full Text: DOI arXiv

On multidimensional exact solutions of a nonlinear system of two equations of elliptic type. (English. Russian original) Zbl 1325.35036

Differ. Equ. 51, No. 2, 232-242 (2015); translation from Differ. Uravn. 51, No. 2, 229-239 (2015).
MSC:  35J47 35J60
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness of positive radially symmetric solutions of the Dirichlet problem for a nonlinear elliptic system of second order. (English. Russian original) Zbl 1307.35105

Math. Notes 93, No. 1, 3-11 (2013); translation from Mat. Zametki 93, No. 1, 3-12 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software